Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 260823, 8 pages
http://dx.doi.org/10.1155/2013/260823
Research Article

On Advertising Games and Spillover in Service Systems

1School of Management, Tianjin University of Technology, Tianjin 300384, China
2Business School, Nankai University, Tianjin 300071, China
3School of Electrical Engineering, Tianjin University of Technology, Tianjin 300384, China
4Business School, Tianjin University of Commerce, Tianjin 300134, China

Received 22 July 2013; Revised 18 September 2013; Accepted 6 October 2013

Academic Editor: Pui-Sze Chow

Copyright © 2013 Lei Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lei Xu, Wang Zhigang, Jun Shan, and Yanzhi Wang, “On Advertising Games and Spillover in Service Systems,” Mathematical Problems in Engineering, vol. 2013, Article ID 260823, 8 pages, 2013. https://doi.org/10.1155/2013/260823.